| Catalog Number |
445870 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using the bd bactec¿ mgit¿ 960 instrument, there were false positive results.There was no report of adverse patient impact.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: catalog # 445870, s/n (b)(6): this complaint was for the instrument not detecting the positivity of vials.The issue was documented as a complaint.When the customer was contacted, they did not want to proceed with the issue for now.The customer requested a quote for contract renewal.No other information related to the original complaint was provided.The case was closed.The root cause of this complaint cannot be determined.There was no malfunction of the instrument reported and as such this is an unconfirmed complaint.Review of the device history record for instrument s/n (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and no previous recent additional work orders were observed for the complaint failure mode reported.No samples or parts were expected to be returned for this complaint and thus, a returned sample analysis is not required.Bd quality will continue to closely monitor for trends associated with results related complaints.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.
Event or Problem Description